Open Access
Translator Disclaimer
2007/2008 On Generalized Continuous Multifunctions and Their Selections
D. K. Ganguly, Piyali Mallick
Real Anal. Exchange 33(2): 449-456 (2007/2008).

Abstract

In this paper a generalized concept of continuous multifunctions has been studied. The main goal of this paper is to study some properties concerning a new type of multifunction along with its selections.

Citation

Download Citation

D. K. Ganguly. Piyali Mallick. "On Generalized Continuous Multifunctions and Their Selections." Real Anal. Exchange 33 (2) 449 - 456, 2007/2008.

Information

Published: 2007/2008
First available in Project Euclid: 18 December 2008

zbMATH: 1160.26001
MathSciNet: MR2458261

Subjects:
Primary: 26A15
Secondary: 54C08

Keywords: $ B^{*}$-continuity , $\mathcal{E}$-cluster multifunction , $\mathcal{E}$-cluster point , $\mathcal{E}$-continuity , $B$-continuity , Baire continuity , densely continuous form , Quasicontinuity , semi-continuity , subcontinuity , weak-subcontinuity

Rights: Copyright © 2007 Michigan State University Press

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.33 • No. 2 • 2007/2008
Back to Top